# SDR GAIA00611

- Difficulty date: September 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: FLOOR BEAM CORRODED AT BS 560 RBL50CORRECTIVE ACTION: REPAIRED UPPER CAP ON FLOOR BEAM AT STA 560 FOR RBL40 TO RBL60 IAW REO S00281
